Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

M. L. Mittal, U. Singh, V. N. Mishra, S. Priti and S. S. Mittal, “Approximation of functions belonging to Lip(ξ(t),r),(r>1)-Class by means of conjugate Fourier series using linear operators,” Indian Journal of Mathematics, Vol. 47, No. 2-3, 2005, pp. 217-229.

has been cited by the following article: